# SDR QXEA2009021700126

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 92 hours, 96 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: 3995001007
- Part serial: 071
- Condition: Malfunctioned
- Location: Zone 300
- Part time: 92 hours, 96 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RNO - WHEN PULLING POWER TOWARDS IDLE ON DESCENT AND ADDING THE REQUIRED LEFT RUDDER AT ABOUT 1-1 1/2 INCH TRAVEL THERE IS AN INCREASE IN PEDAL RESISTANCE FOR APPROXIMATELY THE SAME DISTANCE AND THEN AN ABRUPT RELEASE IN PRESSURE REQUIRED FOLLOWED BY NORMAL TRAVEL.  UNEVENTFUL LANDING.  FERRIED RNO-PDX FOR REPAIRS.  DISCREPANCY IS ASSOCIATED TO RUDDER FEEL/SUMMING UNIT.  REPLACED RUDDER FEEL SUMMING UNIT IAW AMM TASKS 27-22-06-000-801 AND 27-22-06-400-80.  ALL CHECKS GOOD.  NO DEFECTS NOTED.  C/W FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED DIRECTION OF MOVEMENT, NO DEFECTS NOTED.  RETURNED TO SERVICE.
